Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & EMBASE  
     Home | Subscribe | Feedback  

CASE REPORT
[View FULLTEXT] [Download PDF
 
Year : 1995  |  Volume : 41  |  Issue : 1  |  Page : 21-2  

Neonatal mydriasis due to effects of atropine used for maternal Tik-20 poisoning.

AM Shah, A Chattopadhyay, SM Khambadkone, KM Dixit, SF Irani 
 Department of Paediatrics, K E M Hospital, Parel, Mumbai.

Correspondence Address:
A M Shah
Department of Paediatrics, K E M Hospital, Parel, Mumbai.

A neonate was born to a mother who had consumed an organophosphorus(OPC) compound with suicidal intent. The mother was administered atropine and this caused mydriasis in the neonate without any other pharmacological effects. There was no evidence of placental dysfunction. There are no case reports of OPC consumed in pregnancy and its effect on neonates or of effects of massive doses of atropine in the mother and its effects on the fetus or the newborn.


How to cite this article:
Shah A M, Chattopadhyay A, Khambadkone S M, Dixit K M, Irani S F. Neonatal mydriasis due to effects of atropine used for maternal Tik-20 poisoning. J Postgrad Med 1995;41:21-2


How to cite this URL:
Shah A M, Chattopadhyay A, Khambadkone S M, Dixit K M, Irani S F. Neonatal mydriasis due to effects of atropine used for maternal Tik-20 poisoning. J Postgrad Med [serial online] 1995 [cited 2020 Apr 5 ];41:21-2
Available from: http://www.jpgmonline.com/article.asp?issn=0022-3859;year=1995;volume=41;issue=1;spage=21;epage=2;aulast=Shah;type=0


 
Sunday, April 5, 2020
 Site Map | Home | Contact Us | Feedback | Copyright  and disclaimer